Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ESPACE SOBOLEV")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2330

  • Page / 94
Export

Selection :

  • and

INVARIANT TESTS FOR UNIFORMITY ON COMPACT RIEMANNIAN MANIFOLDS BASED ON SOBOLEV NORMS.GINE ME.1975; ANN. STATIST.; U.S.A.; DA. 1975; VOL. 3; NO 6; PP. 1243-1266; BIBL. 29 REF.Article

MULTIPLIERS OF SOBOLEV SPACESPOORNIMA S.1982; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1982; VOL. 45; NO 1; PP. 1-28; BIBL. 11 REF.Article

SYMETRIE ET COMPACITE DANS LES ESPACES DE SOBOLEVLIONS PL.1982; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1982; VOL. 49; NO 3; PP. 315-334; ABS. ENG; BIBL. 19 REF.Article

INTERPOLATION D'ESPACES DE SOBOLEV AVEC CONDITIONS AUX LIMITES DE TYPE MELE.ZOLESIO JL.1977; ; S.L.; DA. 1977; PP. (69P.); BIBL. 18 REF.; (THESE DOCT. SPEC. MATH.; NICE)Thesis

CONE CONDITIONS AND PROPERTIES OF SOBOLEV SPACES.ADAMS RA; FOURNIER J.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 61; NO 3; PP. 713-734; BIBL. 12 REF.Article

QUELQUES QUESTIONS RELATIVES A LA THEORIE DES FORMULES DE CUBATURE DANS LES ESPACES NON ISOTROPES DE S. L. SOBOLEVSHOJNZHUROV TS B.1973; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1973; VOL. 209; NO 5; PP. 1036-1038; BIBL. 5 REF.Serial Issue

BEST CONSTANTS IN THE SOBOLEV IMBEDDING THEOREM THE YAMABE PROBLEMAUBIN T.1982; ANN. MATH. STUD.; ISSN 0066-2313; USA; DA. 1982; NO 102; PP. 173-184; BIBL. 13 REF.Article

GLOBAL INVERTIBILITY OF SOBOLEV FUNCTIONS AND THE INTERPENETRATION OF MATTERBALL JM.1981; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 88; NO 3-4; PP. 315-328; BIBL. 21 REF.Article

BEST APPROXIMATIONS BY SMOOTH FUNCTIONSPINKUS A.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 33; NO 2; PP. 147-178; BIBL. 14 REF.Article

OPTIMAL CONTROL PROBLEMS IN SOBOLEV SPACES WITH WEIGHTS.SIMIONESCU C.1976; S.I.A.M. J. CONTROL OPTIMIZ.; U.S.A.; DA. 1976; VOL. 14; NO 1; PP. 137-143; BIBL. 3 REF.Article

ON HARDYS INEQUALITY IN WEIGHTED REARRANGEMENT INVARIANT SPACES AND APPLICATIONS. IIMALIGRANDA L.1983; PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9939; USA; DA. 1983; VOL. 88; NO 1; PP. 75-80; BIBL. 32 REF.Article

HOW TO REMEMBER THE SOBOLEV INEQUALITIESHENRY DB.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 957; PP. 97-109; BIBL. 6 REF.Conference Paper

ON EXPONENTIAL BASES FOR THE SOBOLEV SPACES OVER AN INTERVALRUSSELL DL.1982; J. MATH. ANAL. APPL.; ISSN 0022-247X; USA; DA. 1982; VOL. 87; NO 2; PP. 528-550; BIBL. 25 REF.Article

SPLINE APPROXIMATION AND BESOV SPACES ON COMPACT MANIFOLDSCIESIELSKI Z; FIGIEL T.1982; STUD. MATH.; ISSN 0039-3223; POL; DA. 1982; VOL. 75; NO 1; PP. 13-36; BIBL. 12 REF.Article

WEIGHTED SOBOLEV SPACES AND PSEUDODIFFERENTIAL OPERATORS WITH SMOOTH SYMBOLSMILLER N.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 269; NO 1; PP. 91-109; BIBL. 9 REF.Article

PROBLEME DE DIRICHLET DANS UN SECTEUR PLAN POUR UNE CLASSE D'ESPACES DE SOBOLEV A POIDS DANS LP = DIRICHLET PROBLEM IN A PLANE SECTOR FOR A CLASS OF WEIGHTED SOBOLEV SPACES IN LPSTEUX JEAN LUC.1980; ; FRA; DA. 1980; 59 P.; 30 CM; BIBL. 9 REF.; TH. 3E CYCLE: MATH./NANTES/1980Thesis

NIEME DIAMETRE D'ESPACES DE SOBOLEV A POIDS SUR UN OUVERT NON BORNE.DESPLANCHES R.1977; ; S.L.; DA. 1977; PP. 1-35; BIBL. 12 REF.; (THESE DOCT. 3EME CYCLE; NANTES)Thesis

BOUNDARY VALUES FOR SOBOLEV-SPACES WITH WEIGHTS. DENSITY OF D(OMEGA ) IN WSP,GAMMA 0,*,GAMMA R)(OMEGA ) AND IN HSP,GAMMA 0,*,GAMMA R)(OMEGA ) FOR S>0 AND R=(S-1/P)-TRIEBEL H.1973; ANN. SC. NORM. SUP. PISA, SCI. FIS. MAT.; ITAL.; DA. 1973; VOL. 27; NO 1; PP. 73-96; BIBL. 1 P.Serial Issue

THE BEHAVIOR OF THE LAPLACIAN ON WEIGHTED SOBOLEV SPACESMCOWEN RC.1979; COMMUNIC. PURE APPL. MATH.; USA; DA. 1979; VOL. 32; NO 6; PP. 783-795; BIBL. 9 REF.Article

INTERPOLATION POUR DES ESPACES DE SOBOLEV AVEC POIDS ASSOCIES A DES REPRESENTATIONS DE GROUPES DE LIE = INTERPOLATION FOR SOBOLEV SPACES WITH WEIGHTS ASSOCIATED TO LIE GROUP MAPPINGMOUKADDEM NIZAR.1981; ; FRA; DA. 1981; 72 P.; 30 CM; BIBL. 18 REF.; TH. 3E CYCLE: MATH./RENNES 1/1981/686Thesis

A SCHAUDER DECOMPOSITION IN SOBOLEV SPACE AND ITS APPLICATIONSKANEKO H; RUCKLE WH.1981; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1981; VOL. 4; NO 1; PP. 45-59Article

A CHARACTERIZATION OF FIRST ORDER NONLINEAR PARTIAL DIFFERENTIAL OPERATORS ON SOBOLEV SPACESMARCUS M; MIZEL VJ.1980; J. FUNCTION. ANAL.; USA; DA. 1980; VOL. 38; NO 1; PP. 118-138; BIBL. 11 REF.Article

MINIMUM NORM QUADRATURE IN THE SOBOLEV SPACES WQMJETTER K.1979; SER. INTERNATION. ANAL. NUMER.; CHE; DA. 1979; VOL. 45; PP. 165-174; BIBL. 19 REF.Conference Paper

SUR LES ESPACES DE SOBOLEV GENERAUX ASSOCIES AUX CLASSES RECENTES D'OPERATEURS PSEUDO-DIFFERENTIELSLERNER NICOLAS.1979; ; FRA; DA. 1979; 35 P.; BIBL. 9 REF.; TH. 3E CYCLE: MATH., ANAL./REIMS/1979Thesis

APPROXIMATION BY SMOOTH FUNCTIONS IN SOBOLEV SPACESAMICK CJ.1979; BULL. LONDON MATH. SOC.; GBR; DA. 1979; VOL. 11; NO 31; PP. 37-40; BIBL. 5 REF.Article

  • Page / 94